MathSciNet Relay Station
MathSciNet bibliographic data
MR1900999 (2003c:35048) 35J65 (35B05 35B25 35B33 35J60)
Gui, Changfeng; Lin, Chang-Shou Estimates for boundary-bubbling solutions to an elliptic Neumann problem. J. Reine Angew. Math. 546 (2002), 201–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement